# SDR DXTA200500973

- Difficulty date: September 17, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N710QS
- Make and model: Cessna 650
- Aircraft serial: 6507100
- Aircraft time: 4,395 hours, 3,377 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

APU FIRELIGHT CAME ON IN FLIGHT, PUSH THE LIGHT AND BLEW THE BOTTLE AS PER CHECKLIST, INSPECTED APU AND SURROUNDING AREA NO DAMAGE NOTED, MEL PER CE-650 NJA MEL MANUAL.  ITEM IS UNDER INVESTIGATION.
